# SDR SWAA2021110425653

- Difficulty date: October 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED AT FASTENER HOLE BS 500B - BS 500C RBL 23 WL 156 ; / [01] EVALUATED CRACK AT FWD CARGO BAFFLE BS 500B-500C. BAFFLE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED FWD CARGO BAY BAFFLE CRACKED BS 500B-500C RBL 23 WL 156 IAW SRM 51-40-02.; [03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.; [04] LOCATED AND DRILLED FWD CARGO BAY NEW BAFFLE BS 500B - 500C RBL 23 WL 156 IAW SRM 51-40-05.; [05] VERIFIED CORRECTIVE ACTION ITEM 4.; [06] OK TO INSTALL; [07] VERIFIED IT IS OK TO INSTALL NEW FCB BAFFLE AT BS 500B - BS 500C RBL 23 WL 156.; [08] INSTALLED FWD CARGO BAY NEW BAFFLE BS 500B -500C RBL 23 WL 156 P/N 143A7510-12 PO#827526/4 IAW SRM 51-40-02 AND DWG143A7505 REV:D.; [09] VERIFIED INSTALLATION OF BS500B- 500C RBL23 WL156 PER SRM 51-40-02 AND DWG143A7505 REV:D.; [10] WORKSCOPE COMPLETE
